Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 578436, 12 pages
http://dx.doi.org/10.1155/2013/578436
Research Article

Algebraic Properties of Toeplitz Operators on the Pluriharmonic Bergman Space

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2School of Mathematics and Statistics, Chifeng University, Chifeng 024000, China

Received 20 June 2012; Revised 7 September 2012; Accepted 6 October 2012

Academic Editor: Nikolai M. Vasilevski

Copyright © 2013 Jingyu Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Brown and P. R. Halmos, “Algebraic properties of Toeplitz operators,” Journal für die Reine und Angewandte Mathematik, vol. 1964, no. 213, pp. 89–102, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. P. Ahern and Ž. Č. Čučković, “A theorem of Brown-Halmos type for Bergman space Toeplitz operators,” Journal of Functional Analysis, vol. 187, no. 1, pp. 200–210, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. P. Ahern, “On the range of the Berezin transform,” Journal of Functional Analysis, vol. 215, no. 1, pp. 206–216, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. I. Louhichi, E. Strouse, and L. Zakariasy, “Products of toeplitz operators on the bergman space,” Integral Equations and Operator Theory, vol. 54, no. 4, pp. 525–539, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. X. Ding, “Products of Toeplitz operators on the polydisk,” Integral Equations and Operator Theory, vol. 45, no. 4, pp. 389–403, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. B. R. Choe, Y. J. Lee, K. Nam, and D. Zheng, “Products of Bergman space Toeplitz operators on the polydisk,” Mathematische Annalen, vol. 337, no. 2, pp. 295–316, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. Z. H. Zhou and X. T. Dong, “Algebraic properties of toeplitz operators with radial symbols on the bergman space of the unit ball,” Integral Equations and Operator Theory, vol. 64, no. 1, pp. 137–154, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. X. T. Dong and Z. H. Zhou, “Algebraic properties of toeplitz operators with separately quasihomogeneous symbols on the bergman space of the unit ball,” Journal of Operator Theory, vol. 66, no. 1, pp. 193–207, 2011. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. Y. F. Lu and B. Zhang, “Finite rank commutator of Toeplitz operators with quasihomogeneous symbols on the unit ball,” Acta Mathematica Sinic. In press. View at Publisher · View at Google Scholar
  10. K. Y. Guo, “A problem on products of toeplitz operators,” Proceedings of the American Mathematical Society, vol. 124, no. 3, pp. 869–871, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. C. Gu, “Products of several Toeplitz operators,” Journal of Functional Analysis, vol. 171, no. 2, pp. 483–527, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. A. Aleman and D. Vukotić, “Zero products of Toeplitz operators,” Duke Mathematical Journal, vol. 148, no. 3, pp. 373–403, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. P. Ahern and Ž. Č. Čučković, “Some examples related to Brown-Halmos theorem for the Bergman space,” Acta Scientiarum Mathematicarum Szeged, vol. 70, pp. 373–378, 2004. View at Google Scholar · View at Zentralblatt MATH
  14. Ž. Č. Čučković and I. Louhichi, “Finite rank commutators and semicommutators of quasihomogeneous Toeplitz operators,” Complex Analysis and Operator Theory, vol. 2, no. 3, pp. 429–439, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. B. Choe and H. Koo, “Zero products of Toeplitz operators with harmonic symbols,” Journal of Functional Analysis, vol. 233, no. 2, pp. 307–334, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. B. R. Choe, H. Koo, and Y. J. Lee, “Zero products of toeplitz operators with n-harmonic symbols,” Integral Equations and Operator Theory, vol. 57, no. 1, pp. 43–66, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. B. R. Choe, H. Koo, and Y. J. Lee, “Finite rank Toeplitz products with harmonic symbols,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 81–98, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. T. Le, “Finite-rank products of toeplitz operators in several complex variables,” Integral Equations and Operator Theory, vol. 63, no. 4, pp. 547–555, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. S. Axler, S.-Y. A. Chang, and D. Sarason, “Products of Toeplitz operators,” Integral Equations and Operator Theory, vol. 1, no. 3, pp. 285–309, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. X. Ding and D. Zheng, “Finite rank commutator of toeplitz operators or hankel operators,” Houston Journal of Mathematics, vol. 34, no. 4, pp. 1099–1119, 2008. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. K. Guo, S. Sun, and D. Zheng, “Finite rank commutators and semicommutators of Toeplitz operators with harmonic symbols,” Illinois Journal of Mathematics, vol. 51, no. 2, pp. 583–596, 2007. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. D. H. Luecking, “Finite rank toeplitz operators on the bergman space,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1717–1723, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. B. Zhang, Y. Y. Shi, and Y. F. Lu, “Algebraic properties of Toeplitz operators on the polydisk,” Abstract and Applied Analysis, vol. 2011, Article ID 962313, 18 pages, 2011. View at Publisher · View at Google Scholar
  24. B. R. Choe and Y. J. Lee, “Commuting toeplitz operators on the harmonic Bergman space,” Michigan Mathematical Journal, vol. 46, no. 1, pp. 163–174, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. B. R. Choe and J. L. Young, “Commutants of analytic Toeplitz operators on the harmonic Bergman space,” Integral Equations and Operator Theory, vol. 50, no. 4, pp. 559–564, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. Y. J. Lee and K. Zhu, “Some differential and integral equations with applications to Toeplitz operators,” Integral Equations and Operator Theory, vol. 44, no. 4, pp. 466–479, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. B. R. Choe and K. S. Nam, “Note on commuting toeplitz operators on the pluriharmonic bergman space,” Journal of the Korean Mathematical Society, vol. 43, no. 2, pp. 259–269, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. X. T. Dong and Z. H. Zhou, “Products of toeplitz operators on the harmonic bergman space,” Proceedings of the American Mathematical Society, vol. 138, no. 5, pp. 1765–1773, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  29. R. Remmert, Classical Topics in Complex Function Theory, Graduate Texts in Methematics, vol. 172, Springer, New York, NY, USA, 1998.
  30. I. Louhichi, “Powers and roots of Toeplitz operators,” Proceedings of the American Mathematical Society, vol. 135, no. 5, pp. 1465–1475, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus